# SDR WRLA2009083

- Difficulty date: March 21, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND CRACK ON FLIPPER DOOR FWD EDGE OF RT MLG GR - ABOUT .5 INCH (REF EGAT  N/R U05029).  REMOVED THIS CRACKED FLIPPER DOOR PER AMM 32-14-08-000-801, REPAIRED THE FLIPPER DOOR IAW SRM VOL 1 52-10-00 FIG 18 REV 40, REINSTALLED AND SWING TEST FOR FLIPPER DOOR REFER TO JOB CARD ATTACHING SHEET 079555 ITEM 2 & 3 AND JOB COMPLETE AND CHECKED NORMAL.
